# SDR CA080407004

- Difficulty date: April 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 1760A000004
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, IT WAS REPORTED THAT THE CREW WERE UNABLE TO RETRACT THE FLAPS FROM THE 10 DEGREE POSITION TO THE 0 DEGREE POSITION.  PRELIMINARY REPORT STATES THAT A LOOSE SCREW WAS FOUND INSIDE THE FLAP LEVER GUARD.  THE FORWARD RIGHT SCREW LOCATED INSIDE THE GUARD WAS FOUND TO BE PROTRUDING SUFFICIENTLY TO PREVENT THE LEVER FROM MOVING FROM THE 10 DEGREE POSITION TO THE 0 DEGREE POSITION.  ALL THREE REMAINING SCREWS WERE FOUND TO BE SECURE.  A VISUAL AND TACTILE INSPECTION CAN BE PERFORMED TO ENSURE THAT ALL 4 SCREWS LOCATED INSIDE THE FLAP LEVER GUARD ARE SLIGHTLY COUNTERSUNK AND DO NOT SHOW ANY SIGNS OF LOOSENESS (REFER TO FIGURE1).  PLEASE REPORT ANY ANOMALIES FOUND DURING THIS INSPECTION.
